# SDR AMWA0828013

- Difficulty date: October 2, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- Aircraft time: 26,646 hours, 37,370 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1181000131
- Condition: Corroded
- Location: Lt Wing
- Part time: 26,646 hours, 37,370 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIO CORROSION LT MAIN SPAR, LWR CAP FROM APPROX WS119.5 TO WS122. REPAIRED IAW REPORT  NR 6872 REV IR.
